Results in Fixed Point Theorems of Ordered B-Metric Spaces for Rational Type a-Admissible Contractive Mappings
Abstract
In this paper, we present a rational type -Admissible contraction mappings in the context of partially ordered b-metric spaces and leverage on it to establish the existence and uniqueness of fixed point theorems for self-mappings within the framework of complete partially ordered b-metric spaces. The results of this article are applied to determine the solution to an integral equation. Through illustrative examples, we showcase the practical applicability of the results, demonstrating their effectiveness in real-world scenarios.
About this article
References
[1] Banach S., Sur les operations dans les ensembles abstracts ET leur applications aux equations integrals, Fund. Math., 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
[2] Kannan R., Some results on fixed points-II, The American Mathematical Monthly, 76 (1969), 405–408. https://doi.org/10.1080/00029890.1969.12000228.
[3] Chatterjea S., Fixed point theorems, C. R. Acad. Bulgara Sci., 25 (1972), 727–730.
[4] Fisher B., Mappings satisfying a rational inequality, Bull. Math. de la Soc. Sci. Math. de la R. S. de Roumanie, 24 (1980), 247–251.
[5] Czerwik S., Contraction mappings in b-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1 (1993), 5–11.
View more references (20)
[6] Raji M., Rathour L., Mishra L. N., Mishra V. N., Generalized Rational Type Contraction and Fixed Point Theorems in Partially Ordered Metric Spaces, J Adv App Comput Math. (2023);10: 153-162. https://doi.org/10.15377/2409-5761.2023.10.13.
[7] Abbas M., Chema I., Razani A., Existence of common fixed point for b-metric rational type contraction, Filomat, 30 (2016), 1413–1429. https://doi.org/10.2298/FIL1606413A.
[8] Bakhtin I., The contraction mapping principle in almost metric spaces, Functional Analysis, 30, (1989), 26–37.
[9] Huang H., Deng G., Radenovi´c S., Fixed point theorems for C-class functions in b-metric spaces and applications, J. Nonlinear Sci. Appl., 10 (2017), 5853–5868. https://doi.org/10.22436/jnsa.010.11.23.
[10] Raji M., Rathour L., Singh V., Sadiq M., Mishra L.N., Mishra V.N., “Generalized Contractions in Partially Ordered Metric Space with Rational Expressions and Related Fixed Point Results. American Journal of Applied Mathematics and Statistics, vol. 12, no. 4 (2024): 80-85. https://doi.org/10.12691/ajams-12-4-2.
[11] Haji K., Tola K., Mamud M., Fixed point results for generalized rational type alpha-admissible contractive mappings in the setting of partially ordered b-metric spaces, BMC Res. Notes, 15 (2022), 242. https://doi.org/10.1186/s13104-022-06122-z.
[12] Raji, M. Generalized a-x contractive type mappings and related coincidence fixed point theorems with applications. J. Anal. 31, (2023), 1241–1256. https://doi.org/10.1007/s41478-022-00498-8.
[13] Ran AC, Reurings MC. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proceedings of the American Mathematical Society. 2004. p. 1435–43. https://doi.org/10.1090/S0002-9939-03-07220-4.
[14] Raji M., and Ibrahim M.A. Fixed point theorems for fuzzy contractions mappings in a dislocated b-metric spaces with applications. Annals of Mathematics and Computer Science, 21, (2024),1-13. https://doi.org/10.56947/amcs.v21.233.
[15] Nieto JJ, Rodriguez-Lopez R. Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. Acta Math Sin Engl Ser. 2007;23(12):2205–12. https://doi.org/10.1007/s10114-005-0769-0.
[16] Raji M., and Ibrahim M.A. Fixed point theorems for modified F-weak contractions via α-admissible mapping with application to periodic points, Annals of Mathematics and Computer Science, 20 (2024) 82-97https://doi.org/10.56947/amcs.v20.232.
[17] Arshad M, Karpinar E, Ahmed J. Same unique fixed point theorems for rational contractions in partially ordered metric spaces. J Inequal Appl. 2013;248. https://doi.org/10.1186/1029-242X-2013-248.
[18] Raji M., Rathour L., Mishra L. N., Mishra V. N., Generalized Twisted (a, b)-x Contractive Type Mappings and Related Fixed Point Results with Applications, Int. J. Adv. Sci. Eng.,10,4, (2024), 3639-3654https://doi.org/10.29294/IJASE.10.4.2024.3639-3654.
[19] Agarwal RP, El-Gebeily MA, O’Regan D. Generalized contractions in partially ordered metric spaces. Appl Anal. 2008;87(1):109–16. https://doi.org/10.1080/00036810701556151.
[20] Raji M., Rajpoot A. K., Al-omeri WF., Rathour L., Mishra L. N., Mishra V. N., Generalized a-x Contractive Type Mappings and Related Fixed Point Theorems with Applications, Tuijin Jishu/Journal of Propulsion Technology, 45,10, (2024), 5235-5246. https://doi.org/10.29294/IJASE.10.4.2024.3639-3654.
[21] Seshagiri Rao N, Kalyani K. unique fixed point theorems in partially ordered metric spaces. Heliyon. 6, 11, (2020). https://doi.org/10.1016/j.heliyon.2020.e05563.
[22] Raji M., Rathour L., Singh V., Sadiq M., Mishra L.M., Mishra V.N., An Approach to Coincidence Point Results for Mappings in Partially Ordered Metric Space, Int. J. Adv. Sci. Eng.,11,2, (2024), 3991-4000. https://doi.org/10.29294/IJASE.11.2.2024.3991-4000.
[23] Frechet M., Sur quelques points du calcul fonctionnel, Rendiconti del circolo matematico di Palermo, Rend. Circ. Matem. Palermo, 22 (1906), 1–72. https://doi.org/10.1007/BF03018603.
[24] Raji M, Rajpoot AK, Rathour L, Mishra LN, Mishra VN. Nonlinear contraction mappings in b-metric space and related fixed point results with application. Trans. Fuzzy Sets Syst. 2024; 3(2): 37-50.
[25] Koleva R., Zlatanov B., On fixed points for Chatterjea’s maps in b-metric spaces, Turkish Journal of Analysis and Number Theory, 4 (2016), 31–34.